Alert archive / Texas / Special Weather Statements in 2007
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Mar 30, 2007, 12:21 PM CDT for Parker County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 12:21 PM CDT (17:21 UTC)
- Expired
- Mar 30, 2007, 12:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 301720 SPSFWD SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT FRI MAR 30 2007 TXZ117-301745- PARKER TX- 1221 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM OVER SOUTHERN PALO PINTO COUNTY MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING A BRIEF TORNADO AND QUARTER SIZE HAIL HAIL IN EASTLAND COUNTY. ON ITS PRESENT COURSE...THIS DANGEROUS STORM WILL ENTER WESTERN SECTIONS OF PARKER COUNTY AROUND 1245 PM. CITIES IN THE PATH OF THIS STORM INCLUDE COOL...HUDSON OAKS... SPRINGTOWN AND WEATHERFORD. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING WILL LIKELY BE NEEDED FOR PARKER COUNTY. PEOPLE IN THIS AREA SHOULD CLOSELY MONITOR THE WEATHER AS THIS DANGEROUS STORM APPROACHES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9803 3258 9804 3259 9767 3299 9768 $$ 07/BB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Mar 30, 10:27 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 30, 10:27 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1027 AM CDT FRI MAR 30 2007 .UPDATE... WE HAVE UPDATED THE ZONES AND OTHER PRODUCTS...MAINLY BECAUSE OF THE COMBINATION OF THE FLASH FLOOD WATCH AND THE MORE RECENT TORNADO WATCH. STORMS LIKELY ARE NOT SURFACE-BASED YET...BUT WILL BE BY LATE MORNING AND EARLY AFTERNOON. ONCE AGAIN...THE FLASH FLOOD THREAT IS LIKELY THE GREATEST THREAT...BUT A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO BRING A THREAT OF LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO OR TWO. #26 && .PREV DISCUSSION... /ISSUED 309 AM CDT FRI MAR 30 2007/ ..SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL EXPECTED ACROSS NORTH TEXAS TODAY... AVIATION... A COMPLEX AVIATION WEATHER DAY IS EXPECTED WITH MVFR TO IFR CEILINGS AND NUMEROUS THUNDERSTORMS. THE MOST CHALLENGING ASPECT OF TODAYS FORECAST WILL BE THE TIMING OF THUNDERSTORMS. WE ARE ALREADY SEEING SOME SPOTTY SHOWERS NEAR WACO AND AROUND THE METROPLEX AIRPORTS SO EXPECT SOME TEMPORARY LIGHT RAIN BETWEEN 12 AND 16Z. CEILINGS WILL MOST LIKELY LIFT SOME DURING THE PERIODS OF LIGHT RAIN BUT WILL FALL BELOW 2000 FT AFTER THE SHOWERS MOVE OFF. THUNDERSTORMS WILL BECOME MORE LIKELY BY 16Z AS ACTIVITY FROM THE SOUTHWEST WORKS NORTHEASTWARD. OFF AND ON THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE AFTERNOON AND EVENING WITH THE BEST LIFT FORECASTED LATE THIS EVENING WHEN THE COLD FRONT BEGINS MOVING THROUGH THE REGION. IT LOOKS LIKE MOST OF THE STRONG STORMS WILL END BY 09Z BUT THUNDERSTORMS WILL REMAIN IN THE VICINITY OF ALL AIRPORTS THROUGH SATURDAY MORNING. A SOUTH TO SOUTHEAST WIND TODAY WILL TURN TO THE SOUTHWEST LATE THIS EVENING AND WEST/NORTHWEST AFTER 06Z WITH THE PASSAGE OF THE COLD FRONT. WIND SPEEDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE WITH A FEW HIGHER GUSTS POSSIBLE. DISCUSSION... 309 AM WATER VAPOR IMAGERY HOLDS THE KEY TO THE DEVELOPMENT OF OUR NEXT ROUND OF SHOWERS AND THUNDERSTORMS. POTENT SHORTWAVE ROUNDING THE BASE OF THE MAIN UPPER LOW IS NOW SWINGING INTO SW ARIZONA. JUST WITHIN THE LAST COUPLE OF HOURS...SUBSIDENCE POCKET OVER WEST TX HAS DISAPPEARED AS MID/UPPER LEVEL MOISTURE HAS BEGUN TO SPLIT NORTHWEST FROM THE SUBTROPICAL PLUME OVER MEXICO. 88-D MOSAIC SHOWS REGENERATION OF SHOWERS/STORMS OVER SW TX...WHICH SHOULD ONLY INCREASE WITHIN THIS AREA OF DIFLUENCE AND LOW LEVEL CONVERGENCE /ASSOCIATED WITH DEVELOPING SFC LOW/. WE EXPECT TWO DISTINCT WAVES OF THUNDERSTORMS TODAY. THE FIRST WILL APPROACH THE AREA THIS MORNING FROM THE SOUTHWEST...IN ASSOCIATION WITH LEAD MID/UPPER LEVEL VORTICITY LOBES CURRENTLY ALONG THE RIO GRANDE /PER RUC ANALYSIS/. THE RIO GRANDE SFC LOW WILL DEEPEN AS IT TRANSLATES NORTHEAST TOWARD THE RED RIVER DURING THE COURSE OF THE DAY. SECOND ROUND OF SHOWERS AND THUNDERSTORMS WILL BE INFLUENCED BY STRONG POSITIVE VORTICITY ADVECTION ASSOCIATED WITH THE NEGATIVELY TILTED SHORTWAVE SWINGING INTO WEST TEXAS BY MIDDAY. STRONG UPPER LEVEL JET /90-100KTS/ WILL ALSO ENHANCE LARGE SCALE LIFT. STRONG FORCING ALONG THE APPROACHING FRONTAL BOUNDARY WILL LIKELY INITIATE NUMEROUS THUNDERSTORMS THIS AFTERNOON/EVENING. HEAVY RAIN WILL YET AGAIN BE A MAJOR CONCERN FOR THE FORECAST AREA TODAY. THE FLASH FLOOD WATCH WILL CONTINUE AS PLANNED THROUGH TONIGHT. PRECIPITABLE WATERS FROM NAM BUFR SOUNDINGS ARE INCREDIBLY HIGH...BETWEEN 1.5 TO 1.7 INCHES. WITH THE ALREADY WELL-SATURATED GROUND AND SEVERAL WAVES OF DEEP CONVECTION /POSSIBLY TRAINING/ EXPECTED...HEAVY RAINFALL AND FLOODING IS A SERIOUS HAZARD TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST SECTIONS OF OUR CWA...WITH SLIGHT RISK ELSEWHERE. ENVIRONMENTAL SHEAR WILL BE STRONGER TODAY THAN YESTERDAY. 0-1KM SHEAR OF 25-30KTS AND 0-1KM HELICITIES IN EXCESS OF 200M2/S2 WITH 0-3KM SHEAR OVER 350M2/S2 CREATE HODOGRAPHS FAVORABLE FOR ROTATING UPDRAFTS. 50-60KTS AT 500MB WILL ALSO PUNCH INTO THE AREA BY THE AFTERNOON HOURS...RESULTING IN 0-6KM BULK SHEAR OF 50...PERHAPS 60KTS. AMPLE MOISTURE WILL RESULT IN LOW LCLS AND SFC DEWPOINT DEPRESSIONS LESS THAN 5 DEGREES F. THIS STRONG SHEAR WILL ESTABLISH A THREAT OF TORNADOES...SPECIFICALLY WITHIN THE MODERATE RISK AREA /SOUTHWEST CWA/. ONE LIMITING FACTOR TO THE TORNADO THREAT WILL BE SOMEWHAT WEAK INSTABILITY IN THE LOWEST 3 KM. HOWEVER...ANY STORM THAT CAN MAKE USE OF THE FORECAST 800-1000J/KG OF LOW LEVEL CAPE WILL BE MORE THAN CAPABLE OF ROTATING...ESPECIALLY ANY OF THOSE DEVIANT TO THE MEAN FLOW. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. COLD FRONT WILL MOVE INTO NORTH TEXAS ON TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. SOME SLIGHTLY COOLER WEATHER /HIGHS IN THE LOW 70S/ CAN BE EXPECTED DURING THE MIDDLE OF NEXT WEEK. ANOTHER FRONT MAY SAG INTO THE REGION FRIDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 50 72 51 81 / 100 80 30 10 0 WACO, TX 73 52 73 51 80 / 100 80 40 10 0 PARIS, TX 73 56 70 49 80 / 90 80 30 10 0 DENTON, TX 70 49 71 48 80 / 100 80 20 10 0 MCKINNEY, TX 72 51 70 47 79 / 100 80 30 10 0 DALLAS, TX 72 53 72 52 81 / 100 80 30 10 0 TERRELL, TX 75 55 71 51 80 / 100 80 30 10 0 CORSICANA, TX 75 54 71 51 80 / 90 80 50 10 0 TEMPLE, TX 72 52 72 51 83 / 100 80 50 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Special weather statement, Mar 30, 10:41 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 AM CDT FRI MAR 30 2007
TXZ144-301615-
BOSQUE TX-
1041 AM CDT FRI MAR 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES WEST OF
CLIFTON...MOVING NORTH AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...IREDELL...MERIDIAN
AND MERIDIAN STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
A FLASH FLOOD WATCH REMAIN IN EFFECT THROUGH FRINDAY EVENING FOR ALL
OF NORTH CENTRAL TEXAS
LAT...LON 3171 9779 3160 9759 3183 9748 3212 9760
3210 9786 3190 9792
82/JLDSpecial weather statement, Mar 30, 10:57 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1057 AM CDT FRI MAR 30 2007 TXZ100-101-301630- JACK TX-YOUNG TX- 1057 AM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN JACK COUNTY SOUTHEASTERN YOUNG COUNTY AT 1057 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES SOUTHEAST OF GRAHAM...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. THIS STORM COULD ALSO PRODUCE SOME PEA SIZE HAIL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3296 9860 3285 9839 3310 9820 3323 9849 82/JLD
Local storm report, Mar 30, 11:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TORNADO 2 S CARBON 32.24N 98.83W
03/30/2007 EASTLAND TX LAW ENFORCEMENT
BRIEF TORNADO REPORTEDLocal storm report, Mar 30, 11:53 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 AM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HAIL RANGER 32.47N 98.67W
03/30/2007 E1.00 INCH EASTLAND TX LAW ENFORCEMENT
QUARTER HAIL IN RANGERSpecial weather statement, Mar 30, 12:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1202 PM CDT FRI MAR 30 2007 TXZ144-156>160-301800- BOSQUE TX-MCLENNAN TX-CORYELL TX-FALLS TX-LAMPASAS TX-BELL TX- 1202 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... BELL COUNTY BOSQUE COUNTY CORYELL COUNTY FALLS COUNTY LAMPASAS COUNTY MCLENNAN COUNTY SOUTHEASTERLY WINDS ARE INCREASING IN ADVANCE OF THUNDERSTORMS OVER WEST CENTRAL TEXAS. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED THROUGH 100 PM. SECURE LOOSE...LIGHTWEIGHT OBJECTS WHICH MAY BE BLOWN ABOUT BY THE WIND. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE AFTERNOON...SO STAY TUNED FOR THE LATEST WEATHER INFORMATION. LAT...LON 3080 9733 3151 9679 3183 9761 3125 9858
Special weather statement, Mar 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT FRI MAR 30 2007 TXZ117-301745- PARKER TX- 1221 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM OVER SOUTHERN PALO PINTO COUNTY MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING A BRIEF TORNADO AND QUARTER SIZE HAIL HAIL IN EASTLAND COUNTY. ON ITS PRESENT COURSE...THIS DANGEROUS STORM WILL ENTER WESTERN SECTIONS OF PARKER COUNTY AROUND 1245 PM. CITIES IN THE PATH OF THIS STORM INCLUDE COOL...HUDSON OAKS... SPRINGTOWN AND WEATHERFORD. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING WILL LIKELY BE NEEDED FOR PARKER COUNTY. PEOPLE IN THIS AREA SHOULD CLOSELY MONITOR THE WEATHER AS THIS DANGEROUS STORM APPROACHES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9803 3258 9804 3259 9767 3299 9768 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Special Weather Statements in Texas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.